Elavil Histamine

Discussion in 'Fibromyalgia Main Forum' started by mjgkennedy, Aug 8, 2005.

  1. mjgkennedy

    mjgkennedy New Member

    I am on Elavil for a number of years and was on HRT Premarin until last year.

    I am sweating terrible both from Nenapause and Elavil. I am coming out in red itcy lumps on my face and neck which are driving me insane.

    I have rich blood and am told it is hives I am coming out in and I also have the bumps in my scalp.

    I never remember being this bad when I was on HRT. and am reluctant to go on it again. I also have Candida so maybe they could be yeast.

    I have come up in cold sores both inside and outside my lips in the last two months. I also havent got a cold sore in years.

    Its so expensive to go to a skin specialist and they often cant tell the cause either.

    I think I have Angieoedema which is a type of Ezcema.

    Would appreciate any help as I am at my wits end.

    I also suffer from allergies from Dairy, and a lot of artifical colours and preservatives.

    Mary

  2. Bruin63

    Bruin63 Member

    I have a lot of Histamine problems that I didn't have before, the FMS set in.
    My Rheumotoligst put me on Vistril, and it has helped me a lot.
    The Rashes I used to get are undercontrol.

    I too am allergic to dyes, like 45Red dye, so I have to watch my food's, and even my Med's.
    Also Cirtic Food's, and a host of other things,

    I just avoid the things I know might cause me a problem, but, then something new will Pop up.

    How's the Art Work going? Any New Painting's? I just love your work, hope you don't get an allergy to paint's.
    I developed one to the B&W chemicals. About lost my finger nails, and they still won't grow worth a darn, lol.
    %:>]
    Sharonk